Journal of Dynamical and Control Systems

ISSN: 1079-2724 (Print) 1573-8698 (Online)

Description

Journal of Dynamical and Control Systems examines the entire spectrum of issues related to dynamical systems, focusing on the theory of smooth dynamical systems with analyses of measure-theoretical, topological, and bifurcational aspects. It covers all essential branches of the theory--local, semilocal, and global--including the theory of foliations. The journal also features in-depth papers devoted to control systems research that spotlight the geometric control theory, which unifies Lie-algebraic and differential-geometric methods of investigation in control and optimization, and ultimately relates to the general theory of dynamical systems. Journal of Dynamical and Control Systems presents peer-reviewed survey and original research articles. Accessible to a broad range of scholars, each survey paper contains all necessary definitions and explanations, a complete over-view of the problem discussed, and a description of its importance and relationship to basic research on the subject. This publication also features authoritative contributions describing ongoing investigations and innovative solutions to unsolved problems as well as detailed reviews of newly published books relevant to future studies in the field.

20 Volumes 79 Issues 544 Articles available from 1995 - 2014

Browse Volumes & Issues